Françoise Christin

  • Citations Per Year
Learn More
PURPOSE Management of acetaminophen overdose focuses on the risk hepatic failure. However, acute renal failure, although less frequent, can lead to serious metabolic complications and require hemodialysis. We report three cases of acute renal failure related to acetaminophen overdose. CLINICAL FEATURES Three patients, aged 17-46 yr ingested acetaminophen(More)
OBJECTIVE To evaluate computed tomography quantification of injured pulmonary volume after thoracic trauma and its relevance for severity grade of patients with lung contusion. STUDY DESIGN Retrospective study in a major French Level I university trauma center. PATIENTS AND METHODS Clinical and biological data including oxygenation index (PaO2/FIO2) and(More)
Nimesulide is a non-steroidal anti-inflammatory drug available in several European countries. A hepatic toxicity due to nimesulide has been reported but fatal cases remain rare. We report the case of a 49-year-old woman treated by nimesulide during three days, admitted to the intensive care unit for an acute liver failure with encephalopathy. A temporary(More)
Tacrolimus-related posterior reversible leukoencephalopathy (PRLE) is a rare complication which should be recognized by clinicians who regularly use immunosuppressive therapy. We report the case of an HIV-positive, hepatitis C-positive liver transplant patient who presented with this complication. Immunosuppression with tacrolimus was started after(More)
We describe one case of paradoxical air embolism after contrast transesophageal echocardiography realized to detect a patent foramen ovale. At the end of this procedure, the patient presented a left lateral homonymous hemianopsia attributed to air embolism. Total recovery was obtained after one therapeutic recompression.
Allergic reactions to amide local anaesthetic agents are rare. We report the case of a 74-year-old man who suffered anaphylaxis, presenting with cardiovascular collapse, immediately after receiving regional anaesthesia on two separate occasions, the first involving the use of levobupivacaine and the second using ropivacaine. Skin testing revealed positive(More)
Coupled plasma filtration adsorption (CPFA) is a new technology proposed for septic shock, removing both pro- and anti-inflammatory mediators. We report the first use of CPFA in France. The patient was 80-years-old and was admitted to the intensive care unit because of septic shock from urinary source. Besides conventional septic shock treatment, four(More)
BACKGROUND Simultaneous pancreas-kidney transplantation (SPKT) is a promising therapy for type 1 diabetes mellitus with chronic kidney disease. Although the long-term outcome of SPKT is extensively documented, the incidence of early complications within the first weeks after the surgery is less described. The aim of this study was to assess the incidence,(More)
OBJECTIVES During continuous renal replacement therapy (CRRT), circuit clotting increases nursing workload, cost of the therapy and blood loss. The aim of this study was to assess the impact of a program designed to improve CRRT stability on unexpected circuit clotting. STUDY DESIGN Retrospective and observational study. PATIENTS AND METHODS In January(More)
We report a case of an iatrogenic tracheal rupture following an endotracheal intubation. The 78-year-old patient was admitted to the intensive care unit because of an acute respiratory failure related to a severe nosocomial pneumonia occurring 21 days after an abdominal aorta surgery. His main antecedent was a cigarette smoke-induced chronic obstructive(More)